# SDR SWAA042090

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 61,666 hours, 59,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT LENS AT ROW 17 ABC, LOOSE.  SECURED BULL NOSE EMERGENCY EXIT LIGHT LENS PER MM.
